# SDR REXA201100636

- Difficulty date: September 29, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N8905F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7905
- Aircraft time: 17,112 hours, 14,563 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Horiz Stab
- Stage of operation: UK
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

STAB CH 2 INOP STATUS MSG WILL NOT EXTINGUISH.  REMOVED AND REPLACED HSTA IAW AMM 27-42-01.  SEE AML 763415 DISCREPANCY NR 1 FOR OPS CHECK OF STAB TRIM SYSTEM.  VERIFIED PARTS EFFECTIVITY.
